Diophantine equations of the form x2 + D = yn.
Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 385-389
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__0274_0275_151591,
author = {Ezra Brown},
title = {Diophantine equations of the form x2 + {D} = yn.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {385--389},
year = {1975},
volume = {0274_0275},
zbl = {0303.10014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151591/}
}
Ezra Brown. Diophantine equations of the form x2 + D = yn.. Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 385-389. http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151591/